# SDR DLL17953558

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS WERE INOP AT SEATS 12C AND 32C.  RELAMPED.  ALSO, EMERGENCY FLOOR TRACK LIGHTS WERE INOP AT SEATS 12G AND 30G.  REPLACED HOLDERS, BULBS AND MODULES.
